MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERTAK DISPOSABLES CURVED KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERTAK DISPOSABLES CURVED KIT
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 18-dec-2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-3638dc fibertak had no laser marking on the tip of the drill guide.This occurred during use in a case with no patient effect.The case was completed using another product from a different lot.No photo was provided.No delay to case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the curved shaft, drill guide, of the knotless fibertak¿ disposable kit, curved, noted that per drawing c15025-01 rev 0, note 4, the laser line approx.030" thick, centered axially to show curve side, was missing/not present on the device.Per qsd-000100229, general inspection standard, visual inspection: 6.Verify laser marking per print, must be clear, legible, and dark.The cause of this failure is attributed to a manufacturing issue.

Brand Name
FIBERTAK DISPOSABLES CURVED KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24035663
Report Number1220246-2026-00129
Device Sequence Number9057682
Product Code LXH
UDI-Device Identifier00888867287433
UDI-Public(01)00888867287433(11)240913(17)290831(10)15317176
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DISPOSABLES CURVED KIT
Device Catalogue NumberAR-3638DC
Device Lot Number15317176
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown